# SDR EBVR20170508001

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 7,990 hours, 6,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Corroded
- Location: Zone 300
- Part time: 7,990 hours, 6,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRAKE TOP AFT UPPER EDGE RT STRAKE LOWER SURFACE EDGE BELOW COMPOSITE HAS DEEP CORROSION. BLENDED CORROSION, CORROSION WENT THROUGH UPPER SKIN OF LT STRAKE. REPAIRED IAW EO C56-53-0001.
